# SDR SIMA1641

- Difficulty date: June 12, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N600BK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145044
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3526 - BAGGAGE FIRE BOTTLES BLOWN DUE TO FALSE INDICATION.  PUT ON MEL, EXTINGUISHERS AS MEL 060177DM, AND SMOKE DETECTORS AS MEL 060176DM.  COULD NOT DUPLICATE PROBLEM WTH SMOKE DETECTORS.  FIRE BOTTLES WERE REMOVED AND REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
